# SDR CALA2022011400147

- Difficulty date: January 13, 2022
- Submitted: January 14, 2022
- Operation: Air carrier
- Aircraft: N471UA
- Make and model: Airbus A320-232
- Aircraft serial: 1432
- Aircraft time: 64,562 hours, 27,018 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Stop Fitting
- Part number: NA
- Part serial: NA
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(REPAIR BEFORE NEXT FLT) CRACK FOUND IN LH FR16 #1 DOOR STOP FIT TING HOLE #3 CRACK IS IN THE FRAME AND INTERCOSTAL. () REPIR L/H FILE #1 DOOR STOP FITTING HOLE #3 IAW EC/RA 5311-02702 ACCOMPLISHED BY EMP#V935774 AT BFM ST AEROSPACE MOBILE. NR#00187 18.
